# SDR DALA2018030801504

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1470 - 1490, RBL 16, FLOOR SUPPORT CORRODED AT NUTPLATES.  REPLACED AFT CARGO FLOOR SUPPORT IAW AMM 53-88-01 AND DWG 146N5390, REV B.
